Tbilisi Mathematical Journal

Finding symmetry identities for the 2-variable Apostol type polynomials

Subuhi Khan, Mumtaz Riyasat, and Ghazala Yasmin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The main aim of this article is to established certain symmetry identities for the 2-variable Apostol type polynomials. The symmetry identities for some special polynomials related to the 2-variable Apostol type polynomials are deduced as special cases. Certain interesting examples are considered to establish the symmetry identities for the 2-variable Gould-Hopper-Apostol type, 2-variable generalized Laguerre-Apostol type and 2-variable truncated exponential-Apostol type polynomials. The special cases of the symmetry identities associated with these polynomials are also given.

Article information

Source
Tbilisi Math. J., Volume 10, Issue 2 (2017), 65-81.

Dates
Received: 14 May 2016
Accepted: 20 December 2016
First available in Project Euclid: 26 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1527300044

Digital Object Identifier
doi:10.1515/tmj-2017-0026

Mathematical Reviews number (MathSciNet)
MR3630174

Zentralblatt MATH identifier
1362.33013

Subjects
Primary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]
Secondary: 33E99: None of the above, but in this section

Keywords
Apostol type polynomials 2-variable Apostol type polynomials symmetry identities

Citation

Khan, Subuhi; Riyasat, Mumtaz; Yasmin, Ghazala. Finding symmetry identities for the 2-variable Apostol type polynomials. Tbilisi Math. J. 10 (2017), no. 2, 65--81. doi:10.1515/tmj-2017-0026. https://projecteuclid.org/euclid.tbilisi/1527300044


Export citation

References

  • L.C. Andrews, Special Functions for Engineers and Applied Mathematicians, Macmillan Publishing Company, New York, 1985.
  • P. Appell, J. Kamp${\rm\acute e}$ de F${\acute{e}}$riet, Fonctions Hyperg${\rm\acute{e}}$om${\rm\acute{e}}$triques et Hypersph${\rm\acute{e}}$riques: Polyn${\rm\hat{o}}$mes d' Hermite, Gauthier-Villars, Paris, 1926.
  • G. Bretti, C. Cesarano, P.E. Ricci, Laguerre-type exponentials and generalized Appell polynomials, Comput. Math. Appl. 48(2004), 833-839.
  • G. Dattoli, Hermite-Bessel and Laguerre-Bessel functions: a by-product of the monomiality principle, Advanced Special functions and applications, (Melfi, 1999), 147-164, Proc. Melfi Sch. Adv. Top. Math. Phys., 1, Aracne, Rome, 2000.
  • G. Dattoli, C. Cesarano, D. Sacchetti, A note on truncated polynomials, Appl. Math. Comput. 134 (2003) 595-605.
  • G. Dattoli, S. Lorenzutta, A.M. Mancho, A. Torre, Generalized polynomials and associated operational identities, J. Comput. Appl. Math. 108(1-2) (1999) 209-218.
  • G. Dattoli, M. Migliorati, H.M. Srivastava, A class of Bessel summation formulas and associated operational methods, Frac. Appl. Anal. 7(2) (2004) 169-176.
  • A. Erd${\rm\acute e}$lyi, W. Magnus, F. Oberhettinger, F.G. Tricomi, Higher Transcendental Functions, Vol. III, McGraw-Hill Book Company, New York, Toronto and London, 1955.
  • H.W. Gould, A.T. Hopper, Operational formulas connected with two generalization of Hermite polynomials, Duke. Math. J. 29 (1962) 51-63.
  • H. Jolany, H. Sharifi, R.E. Alikelaye, Some results for the Apostol-Genocchi polynomials of higher order, Bull. Malays. Math. Soc. (2) 36(2) (2013) 465-479.
  • Subuhi Khan, N. Raza, General-Appell polynomials within the context of monomiality principle, Int. J. Anal. (2013) 1-11.
  • Subuhi Khan, G. Yasmin, M. Riyasat, Certain results for the 2-variable Apostol type and related polynomials, Comput. Math. Appl. 69 (2015) 1367-1382
  • Q.-M. Luo, Apostol-Euler polynomials of higher order and the Gaussian hypergeometric function, Taiwanese J. Math. 10(4) (2006) 917-925.
  • Q.-M. Luo, Extension for the Genocchi polynomials and its Fourier expansions and integral representations, Osaka J. Math. 48 (2011) 291-309.
  • Q.-M. Luo, H.M. Srivastava, Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials, J. Math. Anal. Appl. 308(1) (2005) 290-302.
  • Q.-M. Luo, H.M. Srivastava, Some generalizations of the Apostol-Genocchi polynomials and the Stirling numbers of the second kind, Appl. Math. Comput. 217 (2011) 5702-5728.
  • M.A. $\ddot{O}$zarslan, Hermite-based unified Apostol-Bernoulli, Euler and Genocchi polynomials, Adv. Difference Equ. 2013, 2013:116, 13 pp.
  • M.A. Pathan, A new class of generalized Hermite-Bernoulli polynomials, Georgian Math. J., 19 (2012), 559-573.
  • M.A. Pathan, W.A. Khan, Some implicit summation formulas and symmetric identities for the generalized Hermite-Bernoulli polynomials, Mediterr. J. Math. (2014), DOI 10.1007/s00009-014-0423-0, Springer Basel 2014.
  • J. Sandor, B. Crstici, Handbook of Number Theory, Kluwer Academic, Dordrecht 2004.
  • H.M. Srivastava, M.A. $\ddot{O}$zarslan, C. Kaano$\check{g}$lu, Some families of generating functions for a certain class of three-variable polynomials, Integral Transforms Spec. Funct. 21(12) (2010) 885-896.
  • S.L. Yang, An identity of symmetry for the Bernoulli polynomials, Discrete Math. 308 (2008) 550-554.
  • Z. Zhang, H. Yang, Several identities for the generalized Apostol-Bernoulli polynomials, Comput. Math. Appl. 56(12) (2008) 2993-2999.